Welcome to Gaia! ::

I have schizo affective disorder.A mild form of schizophrenia and bipolar disorder. I've been on the medication risperidol for two years. It's been ******** terrible. I hardly remember anything, just sleeping and a horrible crushing depression with constant thoughts of suicide.

I asked all my friends and family and my boyfriend and they supported me on not taking the pills anymore. I've been lowering the dosage for the past month until I quit.

But, I forgot about the withdrawal. It's been pretty bad and I looked up how long it'll take to get used to not having the medication in my system and I read anywhere from one week to 10 weeks. So I'm a little nervous. Well, more scared off my a**. While reading up on quitting, it said that I should expect drastic mood swings, irritability and schizophrenic episodes.

I keep getting the chills then getting really sweaty and hot. I'm sore all over and just..I know I might just have to wait it out but I was just hoping someone who has been through this or know someone who's been through this might have some helpful tips to just make this not so horrible?
Choke Chick's avatar

Interesting Poster

7,000 Points
  • Millionaire 200
  • Consumer 100
  • Tycoon 200
take tylenol pm and try and sleep a lot of it off
Choke Chick
take tylenol pm and try and sleep a lot of it off



^^^ Nuff said...^^^^
Lunar Real Estate Agent's avatar

Wheezing Codger

7,200 Points
  • Alchemy Level 1 100
  • 1 Win 50
  • PvP 200
I feel you! I was curled up in a ball on my bed all morning trying to suppress convulsions, terrified occasionally by one that seemed close to leading into a full-blown seizure. Alas, my withdrawals were from alcohol. Just be glad you're not on any of those ******** benzos — I saw one chick turn bone-bruise purple and collapse on the floor no longer breathing because of those monsters.

Quick Reply

Submit
Manage Your Items
Other Stuff
Get Items
Get Gaia Cash
Where Everyone Hangs Out
Other Community Areas
Virtual Spaces
Fun Stuff
Gaia's Games